| Catalog Number |
041900 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during use (this event was discovered when used in an operation) nitinol basket experienced a malfunction in which the product dislocated as soon as it was tried to be used, and lot number of the appropriate product was ngku0740.It is unknown whether it was noticed before insertion into the patient or when it was inserted once and dilated in the ureter.